# SDR GTIA040229

- Difficulty date: January 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT MLG W/W FORWARD OUTBOARD EDGE OF DOOR CUTOUT HAS 1 CRACKED ANGLE.  REMOVED CRACKED ANGLE.  FABRICATED NEW ANGLE.  INSTALLED ANGLE.  (M)
